MathSciNet Relay Station
MathSciNet bibliographic data
MR1213858 13C40 (13D40 13F50 13H10)
Conca, Aldo; Herzog, Jürgen On the Hilbert function of determinantal rings and their canonical module. Proc. Amer. Math. Soc. 122 (1994), no. 3, 677–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement